MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3401
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient heard beeping from the device.Technical services reviewed the device downloaded data.The weekly low-energy shock impedances have been fluctuating from the 90-ohm range to greater than 400 ohms.The most recent reading was around 99 ohms.Technical services advised considering that the patient is unprotected and that electrode replacement is recommended.There were no known adverse patient effects.The system remains implanted.

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor, Incorporated
cashel road
palm harbor FL 34683
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25846226
Report Number2124215-2026-38314
Device Sequence Number10624676
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)181201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA140111
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer07/17/2026
09/30/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date07/20/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0879-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age32 YR
Patient SexMale